U.S. doctors online nowAsk doctors free
WA
A 27-year-old male asked:

I've been taking effexor (venlafaxine) for three weeks and am getting an "adrenaline rush" feeling. is this a temporary side effect, or likely not to go away?

1 doctor answer2 doctors weighed in
Dr. James Rochester
Family Medicine 27 years experience
Side effect: Not uncommon with this medication when you start it. If it continues for another 2-3 weeks, talk to your prescribing healthcare provider. This side effect usually goes away in 4-8 weeks. Good Luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 25, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.